Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 488, NWS Norman, OK

May 28, 20177 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 28, 2017, 12:25 AM CDT for 7 counties in Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2017, 12:25 AM CDT (05:25 UTC)
Expired
May 28, 2017, 1:30 AM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Coal County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 133 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:01 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5174 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5174 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

383 
WUUS54 KOUN 280525
SVROUN
OKC005-013-019-029-069-085-095-280630-
/O.NEW.KOUN.SV.W.0488.170528T0525Z-170528T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1225 AM CDT SUN MAY 28 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Johnston County in southeastern Oklahoma...
  Northwestern Bryan County in southeastern Oklahoma...
  Northeastern Love County in southern Oklahoma...
  South central Coal County in southeastern Oklahoma...
  Southeastern Carter County in southern Oklahoma...
  Marshall County in southeastern Oklahoma...
  Southwestern Atoka County in southeastern Oklahoma...

* Until 130 AM CDT

* At 1225 AM CDT, a severe thunderstorm was located near Tishomingo,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Durant, Madill, Atoka, Tishomingo, Kingston, Dickson, Caddo,
  Mannsville, Ravia, Wapanucka, Silo, Mill Creek, Milburn, Tushka,
  Caney, Kenefic, Bromide, Mead, Armstrong and Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3399 9619 3400 9713 3430 9696 3434 9692
      3434 9688 3436 9688 3443 9680 3442 9609
TIME...MOT...LOC 0525Z 283DEG 40KT 3428 9667 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
959 
WWUS54 KOUN 280609
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
109 AM CDT SUN MAY 28 2017

OKC029-280619-
/O.CAN.KOUN.SV.W.0488.000000T0000Z-170528T0630Z/
Coal OK-
109 AM CDT SUN MAY 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COAL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3400 9631 3400 9713 3422 9700 3426 9682
      3425 9625
TIME...MOT...LOC 0609Z 256DEG 34KT 3412 9694 

$$

OKC005-013-019-069-085-095-280630-
/O.CON.KOUN.SV.W.0488.000000T0000Z-170528T0630Z/
Johnston OK-Bryan OK-Love OK-Carter OK-Marshall OK-Atoka OK-
109 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN JOHNSTON...NORTHWESTERN BRYAN...NORTHEASTERN LOVE...
SOUTHEASTERN CARTER...MARSHALL AND SOUTHWESTERN ATOKA COUNTIES...

At 109 AM CDT, a severe thunderstorm was located 5 miles southeast of
Dickson, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Durant, Madill, Tishomingo, Kingston, Dickson, Caddo, Mannsville,
Ravia, Silo, Milburn, Kenefic, Mead, Armstrong, Lake Murray, Russett,
Little City, Nida, northeastern Lake Texoma and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3400 9631 3400 9713 3422 9700 3426 9682
      3425 9625
TIME...MOT...LOC 0609Z 256DEG 34KT 3412 9694 

HAIL...1.00IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:55 PM CDT, 6 hours 30 minutes earlier.

Area forecast discussion, May 27, 5:55 PM CDT, 6 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
555 PM CDT Sat May 27 2017

.DISCUSSION...
The May 28-29, 2017 00 UTC TAF discussion follows:

&&

.AVIATION...
Generally expect VFR conditions to continue at most terminals
through the TAF period. A cold front continues to shift southward
this evening and has already passed through KGAG/KWWR/KPNC/KCSM.
The cold front will pass through all terminals tonight. As the
cold front shifts southward, thunderstorms could impact KOKC and
KOUN this evening. Any thunderstorms could be strong to severe
with gusty, erratic winds, large hail, and temporary ceiling
restrictions. Gusty northerly winds are expected behind the front,
especially late this evening and overnight.

There could be a brief period of MVFR ceilings behind the cold
front. Currently, greatest confidence for lowered ceilings is
across central Oklahoma (KOKC/KOUN) where TEMPOs were included
after midnight.

Northerly winds are expected to continue through the end of the
TAF period.

Mahale

&&

.PREV DISCUSSION... /issued 236 PM CDT Sat May 27 2017/

DISCUSSION...
Complex weather scenario for this evening and tonight. Looking at
as many of the models as possible today, they all have a bit of a
different opinion on how things will play out.

It appears that most likely of these scenarios will be; we will
see some isolated convection develop, initially in our area near
or just ahead of dryline across south central Oklahoma in the 5 to
6 pm time frame. These storms will develop in an environment that
will be very unstable and will likely produce very large hail,
damaging winds and torrential rainfall. Also, a tornado risk will
exist, if a storm can either develop in an area of backed/stronger
surface winds, or with the extreme instability that exists, can
locally enhance the low level helicity/shear.

Elsewhere, storms may then try to develop south and west along an
advancing cold front from Missouri southwest along the I-44
corridor. Many of the models have difficulty in developing storms
as far west as central Oklahoma in the early evening hours.
However, by late evening, the models do develop storms along the
cold front across southern Oklahoma.

This would produce multiple rounds of heavy across parts of
southern Oklahoma, where they received heavy rain late last week.
Because of this possibility, will likely issue flood watch for
portions of south central and southeast Oklahoma overnight.

Some lingering activity will be possible Sunday morning across
southeast Oklahoma, but should clear the area soon enough to
result in a pleasant day Sunday and this will continue on Memorial
day Monday.

Throughout much of the upcoming week we see weak waves make their
way through the southern Plains, which bring/continue rain
chances across the area. Some risk of severe may exist from day to
day, but expect it to remain on the lower/marginal category.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  80  57  85 /  40  10   0   0
Hobart OK         62  82  56  87 /  10   0   0   0
Wichita Falls TX  66  83  59  87 /  40  10   0   0
Gage OK           56  79  53  84 /  10   0   0  10
Ponca City OK     63  80  56  85 /  20   0   0   0
Durant OK         70  81  61  85 /  80  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ019-020-025>030-
     039>041-045-046-050.

     Flood Watch through Sunday morning for OKZ032-040>043-046>048-
     050>052.

TX...None.
&&

10/03/10
Hazardous weather outlook, May 27, 12:38 PM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1238 PM CDT Sat May 27 2017

OKZ004>048-050>052-TXZ083>090-281230-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1238 PM CDT Sat May 27 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
There is a risk of severe storms across portions of Oklahoma and
north Texas.

Location...
An enhanced risk is along and east of a line from Ponca City to
Yukon to Ardmore Oklahoma. A slight risk resides east of a line
from Wakita to east of Hinton to Lawton to Wichita Falls Texas,
up to the enhanced risk.

Timing...
The most likely time for severe storms will be from 4 PM to 4 AM.

Impacts...
Large, damaging hail, up to the size of softballs, and damaging
winds to 80 mph will be the primary concerns. There is a medium
risk for tornadoes with the early, isolated, activity that may
develop along the dry line in south central Oklahoma.

Discussion...
A dry line will continue to develop across portions of central
and southwest Oklahoma and western north Texas. Enough lift may
exist to overcome a strong cap leading to isolated to scattered
storms developing near the dry line late this afternoon and
evening. If these storms develop, they will likely become severe
with large, damaging, hail, possibly approaching the size of
Softballs, and damaging winds up to 70 mph. There will also be a
low chance for tornadoes with these storms since they will be more
likely to stay discrete.

There is also a chance of storms this evening and overnight near
a cold front that will move across the area. These storms would be
more widespread and are expected to develop into one or more line
segments. Some of these storms could also become severe producing
large hail up to the size of golf balls and damaging wind gusts
to 80 mph. The potential for tornadoes will be lower with the
line of storms.

Thunderstorms will remain possible across parts of the area into
Sunday.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
risk areas should prepare for severe weather operations late this
afternoon into tonight.

.Heat...
Heat index values of 103 to 109 will be possible today across
portions of central and south central Oklahoma, and western north
Texas. If you are going to be outdoors, take steps to prevent heat
related illnesses.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
A few strong to severe storms will remain possible Sunday morning
in parts of south central and southeast Oklahoma, mainly southeast
of a line from Centrahoma to Ardmore Oklahoma.

Thunderstorm chances will return to parts of the area Monday night
and continue through the rest of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Kurtz

In the hours before

Local storm report, May 27, 11:18 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     2 WSW WOODWARD          36.42N 99.42W
05/27/2017  M70 MPH          WOODWARD           OK   MESONET

&&

DW
Local storm report, May 27, 11:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
05/27/2017  M62 MPH          WOODWARD           OK   MESONET

1100 PM     TSTM WND DMG     MUTUAL                  36.23N 99.17W
05/27/2017                   WOODWARD           OK   EMERGENCY MNGR

            NUMEROUS WINDOWS BLOWN OUT.

&&

DW
Local storm report, May 27, 11:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      PRAGUE                  35.49N 96.69W
05/27/2017                   LINCOLN            OK   EMERGENCY MNGR

            WATER OVER ROADS IN TOWN

1124 PM     FLASH FLOOD      3 S PRAGUE              35.44N 96.69W
05/27/2017                   POTTAWATOMIE       OK   EMERGENCY MNGR

            WATER OVER HWY 99

&&

DW
Local storm report, May 28, 12:00 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/27/2017  M71 MPH          JEFFERSON          OK   MESONET

&&

DW
Local storm report, May 28, 12:10 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     COALGATE                34.53N 96.22W
05/27/2017                   COAL               OK   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LONES DOWN ON SOUTH SIDE OF
            COALGATE.

&&

DW
Local storm report, May 28, 12:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             2 W ARDMORE             34.17N 97.17W
05/28/2017  E0.75 INCH       CARTER             OK   TRAINED SPOTTER

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:14 PM CDTSpecial Weather StatementOUNLincoln46 min
May 27, 7:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray56 min
May 27, 7:25 PM CDTSevere Thunderstorm WarningOUNLincoln41 min
May 27, 7:28 PM CDTSpecial Weather StatementOUNStephens62 min
May 27, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Pontotoc, Pottawatomie, Seminole40 min
May 27, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens54 min
May 27, 7:41 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc49 min
May 27, 7:54 PM CDTTornado WarningOUNJohnston36 min
May 27, 8:04 PM CDTSevere Thunderstorm WarningOUNGrady56 min
May 27, 8:09 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole51 min
May 27, 8:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
May 27, 8:22 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens68 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc24 min
May 27, 8:38 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain49 min
May 27, 8:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole48 min
May 27, 8:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal50 min
May 27, 8:55 PM CDTTornado WarningOUNCarter, Garvin, Murray, Stephens35 min
May 27, 9:01 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
May 27, 9:06 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole24 min
May 27, 9:07 PM CDTSpecial Weather StatementOUNOkfuskee38 min
May 27, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie40 min
May 27, 9:20 PM CDTSevere Thunderstorm WarningOUNGarvin, Stephens40 min
May 27, 9:24 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole51 min
May 27, 9:24 PM CDTTornado WarningOUNCarter, Garvin, Murray36 min
May 27, 9:28 PM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole47 min
May 27, 9:37 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray68 min
May 27, 9:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal55 min
May 27, 9:46 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens59 min
May 27, 9:47 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Stephens3 hr
May 27, 9:47 PM CDTTornado WarningOUNMurray28 min
May 27, 9:49 PM CDTSpecial Weather StatementOUNHughes, Pottawatomie, Seminole56 min
May 27, 9:53 PM CDTSevere Thunderstorm WarningOUNEllis, Harper52 min
May 27, 10:09 PM CDTFlash Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Stephens4 hr
May 27, 10:09 PM CDTTornado WarningOUNCarter, Murray36 min
May 27, 10:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole47 min
May 27, 10:16 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 27, 10:22 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie4 hr
May 27, 10:24 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc66 min
May 27, 10:26 PM CDTSpecial Weather StatementOUNStephens34 min
May 27, 10:26 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward49 min
May 27, 10:32 PM CDTTornado WarningOUNCarter, Johnston, Murray43 min
May 27, 10:39 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Murray, Stephens51 min
May 27, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc70 min
May 27, 11:04 PM CDTTornado WarningOUNJefferson, Stephens26 min
May 27, 11:14 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Harper, Major, Woods, Woodward46 min
May 27, 11:17 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Cotton, Garvin, Jefferson, Johnston and 3 more73 min
May 27, 11:24 PM CDTTornado WarningOUNCarter, Jefferson36 min
May 27, 11:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major, Woods44 min
May 27, 11:48 PM CDTTornado WarningOUNCarter27 min
May 27, 11:50 PM CDTFlash Flood WarningOUNAtoka, Coal, Johnston, Pontotoc4 hr
May 28, 12:09 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love81 min
May 28, 12:13 AM CDTFlash Flood WarningOUNCarter, Jefferson, Stephens5 hr
May 28, 12:18 AM CDTTornado WarningOUNJefferson, Love27 min
May 28, 12:19 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Major26 min
May 28, 12:39 AM CDTTornado WarningOUNLove36 min
May 28, 12:47 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher28 min
May 28, 1:04 AM CDTSevere Thunderstorm WarningOUNBryan, Love, Marshall56 min
May 28, 1:07 AM CDTSpecial Weather StatementOUNMcClain23 min
May 28, 1:10 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love4 hr
May 28, 1:15 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain45 min
May 28, 1:27 AM CDTSpecial Weather StatementOUNPottawatomie33 min
May 28, 1:57 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc18 min
May 28, 1:58 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie32 min
May 28, 2:09 AM CDTSpecial Weather StatementOUNBryan36 min
May 28, 3:51 AM CDTSpecial Weather StatementOUNLove24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.